MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY FLOWGATE2 8F X 85CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY FLOWGATE2 8F X 85CM; CATHETER, PERCUTANEOUS
Model Number 90485
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the physician was unable to inflate the subject balloon and found that it was leaking.No further information is available.
 
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the balloon catheter was found to be kinked/bent.During functional inspection, balloon difficult to inflate functional test failed.Balloon could not be inflated due to leakage.Balloon leaked functional test failed.Balloon could not be inflated due to leakage.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported events were confirmed during the analysis.The device failed to meet specification when returned.There are controls in the manufacturing process to ensure the product met specifications upon release.The device was returned and analyzed.The balloon catheter was found to be kinked/bent and damaged.The balloon could not be inflated during the functional test due to leakage.An assignable cause of procedural factors will be assigned to the as reported and as analyzed ¿balloon leaked during use¿, ¿ balloon difficult to inflate¿, and to as analyzed ¿balloon catheter kinked/bent¿, as the issues are associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
FLOWGATE2 8F X 85CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15852868
Report Number3012931345-2022-00209
Device Sequence Number12393347
Product Code DQY
UDI-Device Identifier00815742004854
UDI-Public00815742004854
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K153729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2024
Device Model Number90485
Device Catalogue Number90485
Device Lot Number0000109285
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown